MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED CERTAIN PREVAIL IMPLANT 5/4 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED CERTAIN PREVAIL IMPLANT 5/4 X 8.5MM; DENTAL IMPLANT
Catalog Number XIITP5485
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the internal connection was damaged.Procedure was completed with another implant.No impact on the patient reported.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative.Zimvie received one (1) xiitp5485, (osseotite tapered certain prevail implant 5/4 x 8.5mm) for evaluation.Visual evaluation was performed, the implants outside body and drive feature have wear markings from use.However, no damage was identified.Dhr review was completed for the subject lot number 2120026200.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120026200 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : damaged drive feature¿ a definitive root cause could not be determined since a device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The implants drive was not damaged.The reported abutment assembling event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE TAPERED CERTAIN PREVAIL IMPLANT 5/4 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23082881
Report Number0001038806-2025-02195
Device Sequence Number17304598
Product Code DZE
UDI-Device Identifier00844868022190
UDI-Public(01)00844868022190(17)300203(10)2120026200
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K130949
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberXIITP5485
Device Lot Number2120026200
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age45 YR
Patient SexUnknown
Patient EthnicityNon Hispanic